Géométrie différentielle
Formes fermées et feuilletages 2-isotropes
[Closed forms and 2-isotropic foliations]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 71-74.

In this Note we introduce, for a closed form of any degree, the notion of 2-isotropic foliation, which plays the same role as that of the Lagrangian foliation in the symplectic case. After constructing an affine structure on its leaves we describe the tubular neighborhood of a ‘Lagrangian’ transverse section.

Dans cette Note on introduit, pour une forme fermée de degré quelconque, la notion de feuilletage 2-isotrope, qui joue un rôle analogue à celle de feuilletage lagrangien pour une forme symplectique. Après avoir construit une structure affine sur ses feuilles, on décrit le voisinage tubulaire d'une transversale « lagrangienne ».

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.11.001
Turiel, Francisco-Javier 1

1 Geometría y Topología, Facultad de Ciencias, Campus de Teatinos, 29071 Málaga, Espagne
@article{CRMATH_2008__346_1-2_71_0,
     author = {Turiel, Francisco-Javier},
     title = {Formes ferm\'ees et feuilletages 2-isotropes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {71--74},
     publisher = {Elsevier},
     volume = {346},
     number = {1-2},
     year = {2008},
     doi = {10.1016/j.crma.2007.11.001},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.11.001/}
}
TY  - JOUR
AU  - Turiel, Francisco-Javier
TI  - Formes fermées et feuilletages 2-isotropes
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 71
EP  - 74
VL  - 346
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.11.001/
DO  - 10.1016/j.crma.2007.11.001
LA  - fr
ID  - CRMATH_2008__346_1-2_71_0
ER  - 
%0 Journal Article
%A Turiel, Francisco-Javier
%T Formes fermées et feuilletages 2-isotropes
%J Comptes Rendus. Mathématique
%D 2008
%P 71-74
%V 346
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.11.001/
%R 10.1016/j.crma.2007.11.001
%G fr
%F CRMATH_2008__346_1-2_71_0
Turiel, Francisco-Javier. Formes fermées et feuilletages 2-isotropes. Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 71-74. doi : 10.1016/j.crma.2007.11.001. http://www.numdam.org/articles/10.1016/j.crma.2007.11.001/

[1] Roussarie, R. Modèles locaux de champs et de formes, Asterisque, Volume 30 (1975)

[2] Turiel, F.-J. Modèles locaux de 3-formes fermées sur une variété de dimension 5 ; cas transitif, C. R. Acad. Sci. Paris, Sér. I (1978)

[3] Weinstein, A. Symplectic manifolds and their Lagrangian submanifolds, Adv. Math., Volume 6 (1971), pp. 329-346

[4] Weinstein, A. Lectures on Symplectic Manifolds, CBMS Regional Conf. Ser. in Math., vol. 29, Amer. Math. Soc., Providence, RI, 1977

Cited by Sources: